# SDR DALA2015120807526

- Difficulty date: December 7, 2015
- Submitted: December 11, 2015
- Operation: Air carrier
- Aircraft: N909DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53389
- Aircraft time: 54,070 hours, 29,106 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Pin
- Condition: Missing
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NO TAIL CONE ALIGNMENT PINS INSTALLED IN CANTED FRAME, CBS 1567.  INSTALLED NEW PINS IAW SRM 51-00-01.
